Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is there a chance of pregnancy if I postpone getting injected with sifasi 5000 ?

today is my 9day and right ovary is 23mm and left is 17mm and et 8mm my doctor suggestedme to take injection sifasi 5000 for convience but my husband is out of station and he will be may only on13days. are there hopes of gettg pregnant after that date. please advice
Asked On : Fri, 17 Feb 2012
Answers:  2 Views:  426
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Well your eggs are already matured and the ET is good. The eggs rupture within 36 hours of HCG (Sifasi). In case you dont take inj, the possibility of them rupturing naturally is high depending on the size. SO, it is the right time to become pregnant now rather than waiting for 4 more days as the life of ruptured egg is only 24 hours.
Answered: Fri, 17 Feb 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Welcome to HCM,
It is not clear that your husband will come after 13 days or he will be there on 13th day of your period.
If he will be there on 13 th day of your period then there is chances of having pregnancy.Then you may go for injection.
Ok and bye.
Answered: Fri, 17 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor